# SDR DL72K000827

- Difficulty date: April 18, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- Aircraft time: 58,016 hours, 44,495 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Bent
- Location: Nr 2  Nacelle
- Component: Angle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV THE NBR 2 ENG FWD RT COWL CONTACT ANGLE WAS BENT AT THE 5 O''CLOCK POS AT STA 1351.  TRIMMED WORN CAP FLANGE, FABRICATED REPAIR ANGLE PER 53-11-0, VERIFIED 2024-T4 HARDNESS TEST, INSTALLED REPAIR PER 53-11-0.
